Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    15
  • comments
    5
  • views
    12378

Accutane Week 5

tub53344

1025 views

I have been forgetting to do this every week because there isn't much to say. A week ago i started the 20 mg accutane. My doctor said to take the 20 mg pill everyday but i started out doing 20mg one day and then 10 mg the next day and so on because i had a few extra 10 mg tablets. The 20 mg started giving me headaches again so i have been only taking them every other day. The headaches go away when I take ibuprofen, so i doubt they are serious, but they are very annoying. In a few days I will try to start taking the 20 mg every day. My skin is still very very good. I have one large cystic pimple on my cheek that has been under my skin forever so I'm glad it's finally coming out, and a couple of little ones and that is it. The only thing that is preventing my skin from looking nice is the post inflammatory marks, but I have very few permanent pock marks. My skin regimen still has not changed since the last time I stated it. So far just dry lips and headaches are the only side effects I have.



2 Comments


If you are getting headaches you could be dehydrated from Accutane, so try drinking (3-4 L water per day).Good luck

Share this comment


Link to comment
If you are getting headaches you could be dehydrated from Accutane, so try drinking (3-4 L water per day).Good luck
Thanks for your advice!

Share this comment


Link to comment
Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×